# SDR AALA202301031147

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 26,614 hours, 10,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR LOOSE IN THE CRADLE. ADJUSTED RETAINER CLIP PER AMM 25-66-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
